Tightness results for laws of diffusion processes application to stochastic mechanics
Annales de l'I.H.P. Probabilités et statistiques, Tome 21 (1985) no. 2, pp. 103-124
Cet article a éte moissonné depuis la source Numdam
@article{AIHPB_1985__21_2_103_0,
author = {Zheng, W. A.},
title = {Tightness results for laws of diffusion processes application to stochastic mechanics},
journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
pages = {103--124},
year = {1985},
publisher = {Gauthier-Villars},
volume = {21},
number = {2},
mrnumber = {798890},
zbl = {0579.60050},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPB_1985__21_2_103_0/}
}
TY - JOUR AU - Zheng, W. A. TI - Tightness results for laws of diffusion processes application to stochastic mechanics JO - Annales de l'I.H.P. Probabilités et statistiques PY - 1985 SP - 103 EP - 124 VL - 21 IS - 2 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPB_1985__21_2_103_0/ LA - en ID - AIHPB_1985__21_2_103_0 ER -
%0 Journal Article %A Zheng, W. A. %T Tightness results for laws of diffusion processes application to stochastic mechanics %J Annales de l'I.H.P. Probabilités et statistiques %D 1985 %P 103-124 %V 21 %N 2 %I Gauthier-Villars %U http://geodesic.mathdoc.fr/item/AIHPB_1985__21_2_103_0/ %G en %F AIHPB_1985__21_2_103_0
Zheng, W. A. Tightness results for laws of diffusion processes application to stochastic mechanics. Annales de l'I.H.P. Probabilités et statistiques, Tome 21 (1985) no. 2, pp. 103-124. http://geodesic.mathdoc.fr/item/AIHPB_1985__21_2_103_0/
